this may be due to dryness
you can 1. Blink a lot
2. Wash eyes with fresh water
3. Cold compresses
4. Use lubricating eye drop like veldrop gel frequently
This is a provisional diagnosis. Consult your ophthalmologist for detailed examination.
One of the causes of twitching is stress, eyestrain. But yes if it persists even beyond some more days then you will need further evaluation because one of the causes is neurological. There are temporary solutions to it.
Hye. Thankyou for the query.
No medicine or tablet will cause weight loss in isolation. Even if you lose weight it is muscle loss which shows as a loss on the scale. This weight comes back doubled once you are back to your routine.
Bloating and heaviness could be due to cellulose. If your diet is fiber rich or you are not taking enough water etc it can cause bloating and constipation. Just adding cellulose cannot cause weight loss.
Your diet and exercise is very crucial for healthy fat loss which lasts.
Please note that you will have to continue with the medicated eye drops.
Also kindly to revisit your opthalmologist for any oral medications which may be suggested for relief of allergic symptoms.